Double construction for monoidal categories

Christian Kassel I.R.M.A. Université Louis Pasteur-C.N.R.S., 7 rue René Descartes, Strasbourg, France Vladimir Turaev I.R.M.A. Université Louis Pasteur-C.N.R.S., 7 rue René Descartes, Strasbourg, France

TBD mathscidoc:1701.331808

Acta Mathematica, 175, (1), 1-48, 1992.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 245 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{christian1992double,
  title={Double construction for monoidal categories},
  author={Christian Kassel, and Vladimir Turaev},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324882528517},
  booktitle={Acta Mathematica},
  volume={175},
  number={1},
  pages={1-48},
  year={1992},
}
Christian Kassel, and Vladimir Turaev. Double construction for monoidal categories. 1992. Vol. 175. In Acta Mathematica. pp.1-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324882528517.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved